# SDR CALA2013101592056

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 49,320 hours, 10,616 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY FWD RT SIDE TERMINAL STRIP THAT HOLDS EMERGENCY EXIT LIGHT WIRING IS BROKEN & HANGING DOWN.  SECURED TO BASE.
